Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An algebraic approach to Grothendieck's residue symbol


Author: Glenn Hopkins
Journal: Trans. Amer. Math. Soc. 275 (1983), 511-537
MSC: Primary 14F10; Secondary 13D03, 13D25, 14B99, 32A27
DOI: https://doi.org/10.1090/S0002-9947-1983-0682716-X
MathSciNet review: 682716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A certain map--the "residue map"--is defined and its properties are investigated. The impetus for the definition and study of this map is a definition by A. Grothendieck of a homomorphism, the "residue symbol", which has been found applicable in several areas, including the duality theory of algebraic varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14F10, 13D03, 13D25, 14B99, 32A27

Retrieve articles in all journals with MSC: 14F10, 13D03, 13D25, 14B99, 32A27


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0682716-X
Keywords: Residue symbol, Grothendieck duality
Article copyright: © Copyright 1983 American Mathematical Society